On Some Fully Invariant Subgroups of Summable Groups
Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 2, pp. 147-152.

We show the inheritance of summable property for certain fully invariant subgroups by the whole group and vice versa. The results are somewhat parallel to these due to Linton (Mich. Math. J., 1975) and Linton-Megibben (Proc. Amer. Math. Soc., 1977). They also generalize recent assertions of ours in (Alg. Colloq., 2009) and (Bull. Allah. Math. Soc., 2008)

DOI: 10.5802/ambp.244
Classification: 20K10
Keywords: fully invariant subgroups, λ-large subgroups, summable groups, free valuated vector spaces
Danchev, Peter 1

1 Dept. of Mathematics and Statistics Plovdiv University 24 Tzar Assen Str. 4000 Plovdiv, BG BULGARIA
@article{AMBP_2008__15_2_147_0,
     author = {Danchev, Peter},
     title = {On {Some} {Fully} {Invariant} {Subgroups} of {Summable} {Groups}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {147--152},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {15},
     number = {2},
     year = {2008},
     doi = {10.5802/ambp.244},
     mrnumber = {2468040},
     zbl = {1155.20053},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/ambp.244/}
}
TY  - JOUR
AU  - Danchev, Peter
TI  - On Some Fully Invariant Subgroups of Summable Groups
JO  - Annales mathématiques Blaise Pascal
PY  - 2008
DA  - 2008///
SP  - 147
EP  - 152
VL  - 15
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - http://www.numdam.org/articles/10.5802/ambp.244/
UR  - https://www.ams.org/mathscinet-getitem?mr=2468040
UR  - https://zbmath.org/?q=an%3A1155.20053
UR  - https://doi.org/10.5802/ambp.244
DO  - 10.5802/ambp.244
LA  - en
ID  - AMBP_2008__15_2_147_0
ER  - 
%0 Journal Article
%A Danchev, Peter
%T On Some Fully Invariant Subgroups of Summable Groups
%J Annales mathématiques Blaise Pascal
%D 2008
%P 147-152
%V 15
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.244
%R 10.5802/ambp.244
%G en
%F AMBP_2008__15_2_147_0
Danchev, Peter. On Some Fully Invariant Subgroups of Summable Groups. Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 2, pp. 147-152. doi : 10.5802/ambp.244. http://www.numdam.org/articles/10.5802/ambp.244/

[1] Danchev, P. Commutative group algebras of summable p-groups, Commun. Algebra, Volume 35 (2007), pp. 1275-1289 | DOI | MR | Zbl

[2] Danchev, P. Notes on λ-large subgroups of primary abelian groups and free valuated vector spaces, Bull. Allahabad Math. Soc., Volume 23 (2008), p. 149-154. | MR | Zbl

[3] Danchev, P. On λ-large subgroups of summable C Ω -groups, Algebra Colloq., Volume 16 (2009)

[4] Fuchs, L. Infinite Abelian and Groups I, II, Mir, Moskva, 1974 and 1977 | MR | Zbl

[5] Hill, P. A note on σ-summable groups, Proc. Amer. Math. Soc., Volume 126 (1998), pp. 3133-3135 | DOI | MR | Zbl

[6] Linton, R. On fully invariant subgroups of primary abelian groups, Mich. Math. J., Volume 22 (1975), pp. 281-284 | MR | Zbl

[7] Linton, R. λ-large subgroups of C λ -groups, Pac. J. Math., Volume 75 (1978), pp. 477-485 | MR | Zbl

[8] Linton, R.; Megibben, C. Extensions of totally projective groups, Proc. Amer. Math. Soc., Volume 64 (1977), pp. 35-38 | DOI | MR | Zbl

[9] Megibben, C. The generalized Kulikov criterion, Can. J. Math., Volume 21 (1969), pp. 1192-1205 | DOI | MR | Zbl

[10] Nunke, R. Homology and direct sums of countable abelian groups, Math. Z., Volume 101 (1967), pp. 182-212 | DOI | MR | Zbl

Cited by Sources: